# SDR ASAA2021081635718

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 45,550 hours, 13,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAS NOTIFED US OF A MISSING COVER FOR THE EXIT SIGN ON THE WALL IN ROW 17 DEF. GROUNDED - YES. COMPLETED FERRY FLIGHT CLEARS MCT. CN# 16012519 SEAMC JEREMY NOTIFIED.
